# SDR JR2R2019102212110

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 12,615 hours, 7,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 14
- Part time: 12,615 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FRAME 14 AT RIGHT SEAT TRACK BEAM CORROSION.
